MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; CHLORAPREP IN RO TAVR PACK-LF

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; CHLORAPREP IN RO TAVR PACK-LF
Model Number PHS117992003C
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the top of the choloraprep ampoule broke and detached.The broken choloraprep piece fell into the surgical site and was able to be retrieved.New choloraprep was obtained and used for the procedure without further reported incident.The reporting facility indicated that there was no adverse patient impact related to the incident.The sample was reportedly discarded and unavailable to be returned for evaluation.A root cause was not determined at this time.Due to the reported need for medical intervention to retrieve the choloraprep piece from the surgical site, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the top of the choloraprep ampoule broke and detached.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
CHLORAPREP IN RO TAVR PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12464546
Report Number1423395-2021-00040
Device Sequence Number12008555
Product Code LRO
UDI-Device Identifier10193489222319
UDI-Public10193489222319
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPHS117992003C
Device Catalogue NumberPHS117992003C
Device Lot Number21CDB909
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;